Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 892641, 7 pages.

Implicit Multifunction Theorems in Banach Spaces

Ming-ge Yang and Yi-fan Xu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is mainly devoted to the study of implicit multifunction theorems in terms of Clarke coderivative in general Banach spaces. We present new sufficient conditions for the local metric regularity, metric regularity, Lipschitz-like property, nonemptiness, and lower semicontinuity of implicit multifunctions in general Banach spaces. The basic tools of our analysis involve the Ekeland variational principle, the Clarke subdifferential, and the Clarke coderivative.

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 892641, 7 pages.

Dates
First available in Project Euclid: 1 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1412177579

Digital Object Identifier
doi:10.1155/2014/892641

Mathematical Reviews number (MathSciNet)
MR3182380

Zentralblatt MATH identifier
07010788

Citation

Yang, Ming-ge; Xu, Yi-fan. Implicit Multifunction Theorems in Banach Spaces. J. Appl. Math. 2014, Special Issue (2014), Article ID 892641, 7 pages. doi:10.1155/2014/892641. https://projecteuclid.org/euclid.jam/1412177579


Export citation

References

  • S. M. Robinson, “Stability theory for systems of inequalities, I. Linear systems,” SIAM Journal on Numerical Analysis, vol. 12, no. 5, pp. 754–769, 1975.
  • S. M. Robinson, “Stability theory for systems of inequalities, II. Differentiable nonlinear systems,” SIAM Journal on Numerical Analysis, vol. 13, no. 4, pp. 497–513, 1976.
  • S. M. Robinson, “Generalized equations and their solutions, I. Basic theory,” Mathematical Programming Studies, vol. 10, pp. 128–141, 1979.
  • S. M. Robinson, “Generalized equations and their solutions, II. Applications to nonlinear programming,” Mathematical Programming Studies, vol. 19, pp. 200–221, 1982.
  • Y. S. Ledyaev and Q. J. Zhu, “Implicit multifunction theorems,” Set-Valued Analysis, vol. 7, no. 3, pp. 209–238, 1999.
  • H. V. Ngai and M. Théra, “Error bounds and implicit multifunction theorem in smooth Banach spaces and applications to optimization,” Set-Valued Analysis, vol. 12, no. 1-2, pp. 195–223, 2004.
  • G. M. Lee, N. N. Tam, and N. D. Yen, “Normal coderivative for multifunctions and implicit function theorems,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 11–22, 2008.
  • N. D. Yen and J.-C. Yao, “Point-based sufficient conditions for metric regularity of implicit multifunctions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 7, pp. 2806–2815, 2009.
  • N. Q. Huy and J.-C. Yao, “Stability of implicit multifunctions in Asplund spaces,” Taiwanese Journal of Mathematics, vol. 13, no. 1, pp. 47–65, 2009.
  • N. Q. Huy and J.-C. Yao, “Metric regularity of parametric generalized inequality systems,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 2107–2123, 2010.
  • N. H. Chieu, J.-C. Yao, and N. D. Yen, “Relationships between Robinson metric regularity and Lipschitz-like behavior of implicit multifunctions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 9-10, pp. 3594–3601, 2010.
  • T. D. Chuong, “Lipschitz-like property of an implicit multifunction and its applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6256–6264, 2011.
  • T. T. A. Nghia, “A note on implicit multifunction theorems,” Optimization Letters, vol. 8, no. 1, pp. 329–341, 2014.
  • M. G. Yang and N. J. Huang, “Random implicit function theorems in Asplund spaces with applications,” Journal of Nonlinear and Convex Analysis, vol. 14, no. 3, pp. 497–517, 2013.
  • N. Q. Huy, D. S. Kim, and K. V. Ninh, “Stability of Implicit Multifunctions in Banach Spaces,” Journal of Optimization Theory and Applications, vol. 155, pp. 558–571, 2012.
  • B. S. Mordukhovich, Variational Analysis and Generalized Differentiation vol I: Basic Theory, Springer, Berlin, Germany, 2006.
  • B. S. Mordukhovich, Variational Analysis and Generalized Differentiation vol II: Applications, Springer, Berlin, Germany, 2006.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, NY, USA, 1983. \endinput